Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from hepatitis B. On dialysis. Hiccups and vomiting. Any solution?

Hi, My father age is 64 yrs, height 5ft9inch and weight is 54kg. He is on dialysis from last 1 year having dialysis thrice in a week. He is also having hepatites B. From last 1 month, he is getting continous hiccups, feel like vomiting after eatig. His doctor prescribed him dyzine 2 spoons after every meal but is of no use. Please can you help as how to stop those hiccups. Regards
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
You try Cap Razo -D SR 1OD for the hiccups.
Get blood tests for electrolytes & liver done & increase the dialysis to 4 times a week for some time
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor